# SDR FDEA201101280404

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC15061941
- Condition: Gouged
- Location: Bs 550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 550, RBL 64, OTBD CREASE BEAM DOUBLER REPAIR. C/W ATTACHMENT "B" OF EO F-5100-7-5001, PT 1 LOWER SURFACE OF OTBD CHORD, BS 556, GOUGED JUST AFT OF -3 REPAIR SPLICE.  ACCOMPLISHED EA F-5310-142282.  MAJOR REPAIR
